A 24-year-old female asked:
got first period 3mnths after medical abortion. first bled and blood clots now at night nothing comes out and then it starts up during the day, why?
1 doctor answer
Dr. John Berryman answered
53 years experience Obstetrics and Gynecology
Post abortion: A "medical abortion" may not always result in complete expulsion of all pregnancy tissue. A delay of your menses for "three months" is uncommon, but at this point you may require a "dilation and currettage: D&C" to remove the remaining tissue, so your cycles are again regular. You should obtain a serum pregnancy test in case you may be (again) pregnant.
Answered on Aug 12, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!